Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 5, 2007, 3:30 PM CST for 23 counties in Texas. It took effect at Mar 5, 2007, 9:51 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 3:30 PM CST (21:30 UTC)
- In effect from
- Mar 5, 2007, 9:51 PM CST
- Expired
- Mar 6, 2007, 7:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
All 23 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Wilson County, TX, Zavala County, TX
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3693 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 052130 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CST MON MAR 5 2007 ...FIRE WEATHER WATCH TUESDAY FOR WEST PART OF SOUTH CENTRAL TEXAS... .DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH WITH SOME GUSTS ACROSS THE RIO GRANDE PLAINS AND NORTHERN HILL COUNTRY. THIS WILL MAKE CONDITIONS REACH CRITICAL LEVELS FOR FIRE WEATHER OVER VAL VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES AND POSSIBLY ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES. TXZ183-184-202-217-060400- /O.UPG.KEWX.FW.A.0005.070306T1700Z-070307T0100Z/ /O.NEW.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 330 PM CST MON MAR 5 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME HIGHER GUSTS ACROSS THE RIO GRANDE PLAINS. THIS WILL MAKE FOR CRITICAL FIRE WEATHER LEVELS ACROSS VAL VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171-185-186-188-060400- /O.NEW.KEWX.FW.A.0006.070306T1700Z-070307T0100Z/ LLANO-REAL-KERR-GILLESPIE- 330 PM CST MON MAR 5 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME GUSTS ACROSS NORTHERN HILL COUNTRY. CRITICAL FIRE WEATHER LEVELS MAY BE REACHED ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
4 follow-up statements
000 WWUS84 KEWX 052250 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 450 PM CST MON MAR 5 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR TUESDAY... ...FIRE WEATHER WATCH TUESDAY FOR PART OF THE SOUTH CENTRAL TEXAS HILL COUNTRY... .DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH WITH SOME GUSTS ACROSS THE RIO GRANDE PLAINS AND NORTHERN HILL COUNTRY. THIS WILL MAKE CONDITIONS REACH CRITICAL LEVELS FOR FIRE WEATHER OVER VAL VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES AND POSSIBLY ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES. TXZ183-184-202-217-060700- /O.CON.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 450 PM CST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME HIGHER GUSTS ACROSS THE RIO GRANDE PLAINS. THIS WILL MAKE FOR CRITICAL FIRE WEATHER LEVELS ACROSS VAL VERDE...EDWARDS... KINNEY...AND MAVERICK COUNTIES. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171-185-186-188-060700- /O.CON.KEWX.FW.A.0006.070306T1700Z-070307T0100Z/ LLANO-REAL-KERR-GILLESPIE- 450 PM CST MON MAR 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME GUSTS ACROSS NORTHERN HILL COUNTRY. CRITICAL FIRE WEATHER LEVELS MAY BE REACHED ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 060351 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 951 PM CST MON MAR 5 2007 ...RED FLAG WARNING IN EFFECT FOR TUESDAY FOR THE WEST PART OF SOUTH CENTRAL TEXAS... .DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS FOR TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH WITH SOME GUSTS ACROSS THE RIO GRANDE PLAINS AND NORTHERN HILL COUNTRY. THIS WILL CAUSE CONDITIONS TO REACH CRITICAL LEVELS FOR FIRE WEATHER OVER THE RIO GRANDE PLAINS AND PARTS OF THE HILL COUNTRY. TXZ171-185-186-188-061200- /O.UPG.KEWX.FW.A.0006.070306T1700Z-070307T0100Z/ /O.EXA.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/ LLANO-REAL-KERR-GILLESPIE- 951 PM CST MON MAR 5 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME GUSTS ACROSS PARTS OF THE HILL COUNTRY. THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ183-184-202-217-061200- /O.CON.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 951 PM CST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME HIGHER GUSTS ACROSS THE RIO GRANDE PLAINS. THIS WILL CAUSE CRITICAL FIRE WEATHER LEVELS TO BE MET. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 061138 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CST TUE MAR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM CST TO 7 PM CST TODAY FOR PARTS OF SOUTH CENTRAL TEXAS... .DRY CONDITIONS WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT THIS AFTERNOON. LACK OF SIGNIFICANT RAINFALL SINCE JANUARY AND VERY LOW HUMIDITIES THE PAST FEW DAYS HAS LEFT VERY DRY CONDITIONS OVER THE AREA. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH WITH SOME GUSTS. THIS WILL CAUSE CONDITIONS TO REACH CRITICAL LEVELS FOR FIRE WEATHER POTENTIAL. TXZ172-187-189>191-203>207-218>221-228-070100- /O.EXA.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/ BURNET-BANDERA-KENDALL-BLANCO-HAYS-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-DIMMIT- 538 AM CST TUE MAR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING. DRY CONDITIONS WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT THIS AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME BRIEF GUSTS. THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171-183>186-188-202-217-070100- /O.CON.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-MAVERICK- 538 AM CST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING. DRY CONDITIONS WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT THIS AFTERNOON. WINDS WILL INCREASE TO AROUND 15 TO 20 MPH WITH SOME GUSTS. THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 070111 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 711 PM CST TUE MAR 6 2007 ...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... TXZ171-172-183>191-202>207-217>221-228-070215- /O.EXP.KEWX.FW.W.0008.000000T0000Z-070307T0100Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-DIMMIT- 711 PM CST TUE MAR 6 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE WINDS HAVE SUBSIDED TO BELOW RED FLAG CRITERIA AND THE RELATIVE HUMIDITIES ARE ON THE RISE...THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 5, 11:22 AM CST, 4 hours 8 minutes earlier.
Area forecast discussion, Mar 5, 11:22 AM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1122 AM CST MON MAR 5 2007 .AVIATION... ONCE AGAIN VFR/CAVU CONDITIONS WILL PREVAIL THRU THIS TAF CYCLE. THE SFC HIGH WAS CENTERED OVER THE UPPER TEXAS COAST LATE THIS MORNING. THIS WILL RESULT IN SOUTH TO SOUTHWEST WINDS OF AROUND 10 KTS THIS AFTERNOON FOR THE I-35 TAF SITES. KDRT WILL HAVE SOUTHEAST SFC WINDS DUE TO LOCALIZED TERRAIN EFFECTS. WINDS WILL BE L/V OVERNIGHT FOR THE I-35 SITES AND EAST AT AROUND 5 KTS AT KDRT. && .PREV DISCUSSION... /ISSUED 1049 AM CST MON MAR 5 2007/ UPDATE... OBSERVATIONAL TRENDS SHOWED TEMPERATURES RUNNING A LITTLE WARMER AND DEWPOINTS RUNNING A LITTLE COOLER THAN ONGOING GRIDS. HAVE ADJUSTED THE GRIDS FOR THESE TRENDS, INCLUDING BOOSTING HIGHS A DEGREE OR TWO. HAVE ALSO TWEAKED WINDS. FIRE WEATHER... HAVE LOWERED RELATIVE HUMIDITIES SLIGHTLY IN THE GRIDS. WINDS ALONG THE RIO GRANDE PLAINS AND LOWER PECOS VALLEY MAY REACH THE CRITICAL 15 MPH SPEED FOR AN HOUR OR TWO BRIEFLY THIS AFTERNOON. WILL LIKELY BE UPGRADING WATCH TO WARNING LATER THIS AFTERNOON ACROSS A SIMILAR AREA FOR TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 39 72 50 75 / 0 0 0 - - AUSTIN BERGSTROM INTL AIRPORT 71 31 72 44 75 / 0 0 0 - - DEL RIO INTL AIRPORT 72 41 73 50 77 / 0 0 0 0 - SAN ANTONIO INTL AIRPORT 72 38 72 49 75 / 0 0 0 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: EDWARDS...KINNEY...MAVERICK...VAL VERDE. && 04/13
Hazardous weather outlook, Mar 5, 7:19 AM CST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 719 AM CST MON MAR 5 2007 TXZ171>173-185>194-203>209-218>225-228-061330- LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- 719 AM CST MON MAR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183-184-202-217-061330- VAL VERDE-EDWARDS-KINNEY-MAVERICK- 719 AM CST MON MAR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. RELATIVE HUMIDITIES ACROSS THE WESTERN EDWARDS PLATEAU AND ALONG THE RIO GRANDE PLAINS WILL DROP BELOW 25 PERCENT TUESDAY AFTERNOON. WINDS WILL LIKELY REACH 15 TO 20 MPH WHILE HUMIDITIES ARE AT THEIR LOWEST. THIS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:04 AM CST | Fire Weather Watch | EWX | Edwards, Kinney, Maverick, Val Verde | 8 hr |
| Mar 5, 3:30 PM CST | Fire Weather Watch | EWX | Gillespie, Kerr, Llano, Real | 6 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.